# SDR SWIA20240813520

- Difficulty date: May 20, 2024
- Submitted: August 13, 2024
- Operation: Air carrier
- Aircraft: N761ND
- Make and model: Cndair CL6002C10
- Aircraft serial: 10213
- Aircraft time: 38,252 hours, 28,233 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Rivet
- Condition: Sheared
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H LWR TRANSCOWL HAS Z STIFFENER RIVETS SHEARED     (C-CHECK RO 8/11/2024)    REPAIRED L/H LOWER TRANSCOWL INNER SKIN COMMON TO ZED STIFFENER AT SHEARED FASTENER HOLES, REF. REO 670-54-21-1652, REV. --, 2024-07-04. COMPLIED WITH MAJOR REPAIR M-337 AND SKY CARD 51-900-1002-SKY.
